How To Deal With Difficult BaB After Cyst Surgery?
Hello, I have the same name … on November 2, yesterday I performed a cyst surgery … after the op was finished until the 15th day, I had a difficult chapter … various drugs such as microlax dulcolax. but there will be a stomach ache that is really mules … every 30 minutes tw 10 minutes I want the chapter cm to not come out until I get tired of going back and forth … please a solution … if you want to control what should the doctor ??? specialists in general thanks
Hello Gisa, Thank you for the question.
After the operation, did you take certain medicines? What about your diet and daily activities? Constipation is a condition of reduced frequency of bowel movements (less than 3 times a week) accompanied by hard stools. This condition can be caused by various things such as consuming less fibrous food, consuming less water, not actively moving, habit of ignoring the desire for bowel movements, side effects of drug consumption, nerve disorders, disorders of the muscles that move the intestine, hormonal disorders, and health problems mentally. Constipation can also occur after you undergo surgery and may also occur as a complication of surgery.
If this complaint has been going on for 2 weeks, of course the best step you should do is consult a doctor. You can consult further with a specialist in internal medicine. The doctor needs to ask about your complaints including the surgical removal of the cyst and then do an examination on you before determining further treatment. Your doctor can also refer you back to your obstetrician if this condition is related to previous surgery.
In the meantime, you can also do the following suggestions:
consume high fiber foods such as vegetables, fruit, and nuts
increase the consumption of water
stay active move
Avoid taking drugs that are not according to doctor's orders
avoid the habit of ignoring the desires of bowel movements
Hopefully this information helps you.